# SDR AALA201906139001

- Difficulty date: June 9, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 23,272 hours, 9,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201601
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FIRE WARNING ILLUMINATED IN FLIGHT. NO OTHER INDICATIONS OF FIRE. HAPPENED 3 TIMES DURING  FLIGHT. MAINTENANCE REPLACED #2 ENGINE RIGHT AND LEFT CORE DETECTORS IAW FIM 26-10-00. BITE CHECKS GOOD PERFORMED OPERATIONAL TEST IAW AMM 26-11-00. OPS CHECKS GOOD. PERFORMED ENGINE RUN, NO FAULTS NOTED.
